september, 2019

20sep(sep 20)5:00 pm21(sep 21)11:00 pmFeaturedJazz'SA Live - 20195:00 pm - 11:00 pm (21) Travis Park, 311 E Travis StCome celebrate all that Jazz!

Event Details

San Antonio Parks Foundation presents

The 36th Annual Jazz’SAlive

The City of San Antonio’s Official Jazz Festival

Friday and Saturday, September 20-21, 2019

In Beautifully Renovated Travis Park!

 
This 36th annual, free, outdoor, music, arts, culture and heritage festival will take place on Friday, September 20th, from 5pm-11pm, and on Saturday, September 21st, from 10am-11pm, in historic Travis Park!

 

The Main Stage, presented by Majestic Theater, will showcase stellar headliners, including Five-time Grammy winner DIANNE REEVES, THE LAO TIZER BAND, TOMAR & THE FC’S, AARON PRADO WITH JACQUELINE SOTELO AND JOHNNY P, KEN SLAVIN, THE US AIR FORCE BAND DIMENSIONS IN BLUE, THE JAZZ PROTAGONISTS, WILL OWEN GAGE &THE ALAMOTONES, and the ADRIAN RUIZ QUINTET. The Tech Tempo stage will sit on near the Jefferson St side of the park, and will feature EDDIE & THE VALIANTS, GEORGE PRADO & CHUCK GLAVE, RAT KING COLE, TONY ROMERO & THE SPIDERS, THE HESS BROTHERS TRIO, and AJAM (Alamo Colleges Jazz All Stars Mentorship).
Full Lineup / Schedule of Performances:
FRIDAY, SEPTEMBER 20
MAIN STAGE PRESENTED BY MAJESTIC THEATRE 
5:00pm-6:30pm (90 MINS) – TOMAR & THE FCs
7:00pm – 8:15PM (75 MINS) – WILL OWEN GAGE AND THE ALAMOTONES
9:00pm -10:30pm (90 MINS) – LAO TIZER BAND MAIN STAGE PRESENTED BY MAJESTIC THEATRE
TECH TEMPO STAGE POWERED BY CODEUP AND GEEKDOM
6:30PM-7:00PM (30 MINS) – RAT KING COLE
8:15PM-9:00PM (45 MINS) – TONY ROMERO & THE SPIDERS
ST. ANTHONY HOTEL SKY TERRACE
10:30PM-1:00AM – OLD FASHIONED SWING DANCE PARTY

SATURDAY, SEPTEMBER 21
IN THE PARK
10:00AM-12:00PM  – YOSA INSTRUMENT PETTING ZOO + COMMONWEALTH BRUNCH
12:00PM-6:00PM – CREATIVE YOUTH VILLAGE BY PARKS AND REC
MAIN STAGE PRESENTED BY MAJESTIC THEATRE 
1:00PM-2:00PM (60 MINS) – ADRIAN RUIZ QUARTET
2:30PM-3:30PM (60 MINS) – THE JAZZ PROTAGONISTS
4:00PM-5:00PM (60 MINS) – KEN SLAVIN
5:30PM-6:30PM (60 MINS) –  US AIR FORCE BAND – DIMENSIONS IN BLUE
7:00PM-8:15PM (75 MINS) – AARON PRADO SEXTET (WITH JACQUELINE SOTELO / JOHNNY P)
9:00PM-10:30PM (90 MINS) – DIANNE REEVES
TECH TEMPO STAGE POWERED BY CODEUP AND GEEKDOM
2:00PM-2:30PM (30 MINS) – CODEUP/GEEKDOM ‘JAZZ MEETS TECH IN THE PARK’
3:30PM-4:00PM (30 MINS) – THE HESS BROTHERS TRIO
5:00PM-5:30PM (30 MINS) – AJAM (ALAMO COLLEGE JAZZ BAND)
6:30PM 7:00PM (30 MINS) — GEORGE PRADO & CHUCK GLAVE
8:15 PM – 9:00PM (45 MINS) – EDDIE & THE VALIANTS
COMMONWEALTH / BURNS BUILDING
10:30PM-1:00AM – ‘Wine Down’ Afterparty with JOSE AMADOR and NATIAO

 

The luxurious St. Anthony Hotelwill play host to one of Jazz’SAlive’s official after parties on the hotel’s rooftop Sky Terrace, with its gorgeous views of downtown San Antonio. The “Old Fashioned” Swing Dance will take place on Friday, and will kick-off following the evening’s headliner in the park. The Official Jazz’SAlive Wine Down After Party on Saturday night will take place at the brand new Commonwealth location in the Burns Building on Jefferson St. and will feature Jose Amador & NATIAO.

 

The St. Anthony Hotel is once again offering a generous group rate for
Jazz’SAlive attendees for only $209 pr./night!  Book your rooms today!

 

Book your group rate for Jazz SALive

In addition to the exciting musical line-up, an instrument petting zoo from YOSA and the Creative-Youth Village from Parks & Recreation, will be offered through their generous support. Delicious craft food and a variety of local food trucks will be throughout Travis Park for all to enjoy both Friday and Saturday. The festival will also multiple beer stations, along with a cocktail tent, where attendees over the age of 21 can enjoy craft cocktails from local mixologists, and enjoy a spectacular view of the main stage! The festival also include a fun Saturday morning brunch event which will feature crepes and mimosas from Commonwealth Coffee Co.

 

The San Antonio Parks Foundation would like to thank Official Sponsors of The 36th Annual Jazz’SAlive, including (to date): Valero, Bud Light, The Majestic Theatre, The St. Anthony Hotel, NBC4, FOX29, CW35, Tito’s Handmade Vodka, KRTU 91.7, Smooth Jazz San Antonio, iHeart Radio, Geekdom, CodeUp, T-Mobile, Alamo Music Center, Bohanan’s Prime Steaks & Seafood, Lyft, San Antonio Current, and The City of San Antonio’s Parks and Recreation and Center City Development & Operations Departments.

 

Jazz’SAlive is a Free Community Event produced by The San Antonio Parks Foundation on behalf of The City of San Antonio! Everyone is invited to enjoy Travis Park with great music, food and festivities for all ages!

 

JAZZ’SALIVE 2019 VIP EXPERIENCE:
MARQUEE SPONSOR + RESERVED TABLE OF 8: $5,000.00 
Includes logo inclusion on stage for your company or business!
This delectable VIP package includes a private table for eight (8) with a complementary dining (Saturday only) and beverage experience (Friday and Saturday). Along with your exclusive private table and delicious food and drinks you’ll enjoy access to our VIP open seating front and center stage, access to private air-conditioned bathrooms, and access to the VIP ‘Wine Down’ Party on Saturday night starting at 10:30pm!
FRIDAY: (Per 8)
– VIP Hosted Bar and Complimentary Beverages (for 8)
– VIP Treats from Azuca Sabor Latino (for 8)
– Access to VIP open seating, starting at 5pm (for 8)
– Access to Air-conditioned Private restrooms (for 8)
– Elegant edibles by Azuca Sabor Latino from 7 until 9 pm
SATURDAY: (Per 8)
– Private table for eight (8) near stage from 5pm-11pm
– VIP Dining Table Experience with Chef Pieter Sypestyn & COOKHOUSE: 7pm-9pm)
– Access to the VIP seating, starting at 5pm (for 8)
– VIP Hosted Bar and Complimentary Beverage Experience (for 8)
– Access to Air-conditioned Private restrooms (for 8)
– Access / Reserved Seating at VIP ‘Wine Down’ after-party (for 8)
RESERVED TABLE OF 8: $2,500.00
This delectable VIP package includes a private table for eight (8) with a complementary dining (Saturday only) and beverage experience (Friday and Saturday). Along with your exclusive private table and delicious food and drinks you’ll enjoy access to our VIP open seating front and center stage, access to private air-conditioned bathrooms, sponsor recognition in marketing collateral, and access to the VIP ‘Wine Down’ Party on Saturday night starting at 10:30pm!
FRIDAY: (Per 8)
– VIP Hosted Bar and Complimentary Beverages (for 8)
– VIP Treats from Azuca Sabor Latino (for 8)
– Access to VIP open seating, starting at 5pm (for 8)
– Access to Air-conditioned Private restrooms (for 8)
– Elegant edibles and snacks
SATURDAY: (Per 8)
– Private table for eight (8) near stage from 7pm-11pm
– VIP Dining Table Experience with Chef Pieter Sypestyn & COOKHOUSE: 7pm-9pm)
– Access to the VIP open seating, starting at 5pm (for 8)
– VIP Hosted Bar and Complimentary Beverage Experience (for 8)
– Access to Air-conditioned Private restrooms (for 8)
– Access / Reserved Seating at VIP ‘Wine Down’ after-party (for 8)
INDIVIDUAL VIP TICKET: $300.00 (INCLUDES FRIDAY & SATURDAY)
This delectable package includes a complementary dining (Saturday only) and beverage experience (Friday and Saturday). Along with your delicious food and drinks you’ll enjoy access to VIP open seating front and center stage, valet parking, access to private air-conditioned bathrooms, and access to the VIP ‘Wine Down’ Party atop the St. Anthony rooftop bar on Saturday night starting at 10:30pm!
FRIDAY:(Per 1)
– VIP Hosted Bar and Complimentary Beverages
– VIP Treats from Azuca Sabor Latino
– Access to VIP open seating, starting at 5pm
– Access to Air-conditioned Private restrooms
SATURDAY: (Per 1)
– Access to the VIP open seating, starting at 5pm
– VIP Dining Table Experience with Chef Pieter Sypestyn & COOKHOUSE: 7pm-9pm)
– VIP Hosted Bar and Complimentary Beverages
– Access to Air-conditioned Private restrooms
– Guaranteed Access at  ‘Wine Down’  After-Party
FRIDAY ONLY VIP TICKET ($99)
Along with a hosted bar and complimentary drinks, you’ll enjoy catered snacks and elegant edibles, access to VIP open seating front and center stage, and access to a private air-conditioned bathroom!
FRIDAY: (Per 1)
– VIP Hosted Bar and Complimentary Beverages
– VIP Treats from Azuca Sabor Latino
– Access to VIP open seating, starting at 5pm
– Access to Air-conditioned Private restrooms
VIP Tables and Tickets here: www.eventbrite.com/e/36th-annual-jazzsalive-tickets-63338947497
Media/Sponsorship Contact: Adam Fleming / Adam@SAParksFoundation.org / 210-212-8423

 

Volunteer Application: http://saparksfoundation.org/events/volunteer-information
Vendor Application: http://saparksfoundation.org/events/vendors

Time

20 (Friday) 5:00 pm - 21 (Saturday) 11:00 pm

Location

Travis Park

311 E Travis St

Join the discussion 6,484 Comments